A member asked:

Prescribed 40mg of nexium (esomeprazole) 1x/dy, never taken before. took a dose wed morn, ~2hrs later, had itching, tingling in arms, feet. is this side effect?

4 doctors weighed in across 3 answers

Possible. Stop it: In any event of new onset of symptoms after taking a new medication. You need to stop and contact your doctor as there may be a hypersensitivity reaction to the ingredients in the medication or its casing.

Answered 7/6/2013

5.7k views

Thank
Dr. Peter Kurzweil answered

Specializes in Internal Medicine

No: Itching, skin tingling are not likely to be side effects, but more likely to represent an allergic reaction to the capsule or its' contents. Stop taking it and call your doc.

Answered 10/3/2016

5.7k views

Thank

Allergic reaction: These symptoms are indicative of an allergic reaction. Stop taking the medicine immediately and consult your doctor.

Answered 8/8/2012

5.7k views

Thank

Related Questions